# SDR DHL2002726513

- Difficulty date: April 16, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT WING FIXED L/E RIB HAS A CRACK AT WS 572.  CUT OUT DAMAGED AREA IAW B-727 SRM 51-40-3.  FABRICATED AND INSTALLED REPAIR IAW B-727 SRM 51-30-2 AND 51-40-3.
